Document Detail


Photophobia and lithium.
MedLine Citation:
PMID:  8811274     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
CLINICAL PICTURE: We report the case of a 45 year old woman who developed photophobia after 6 months on lithium at non-toxic levels. TREATMENT AND OUTCOME: Lithium was reintroduced twice and on both occasions this side-effect reoccurred within days. CONCLUSIONS: Photophobia has only been described previously as a symptom of lithium intoxication.
Authors:
S Pridmore; G Powell; G Wise
Related Documents :
17078974 - Environmental impacts of dredging on seagrasses: a review.
24891554 - Metachronous myxofibrosarcoma and osteosarcoma: case report and review of the literature.
1506374 - Effects of capillary red cell density on gas conductance of frog skin.
11953284 - Ocular involvement in takayasu's arteritis: response to cyclophosphamide therapy.
956234 - Primary synovial chondromatosis of the ankle. a case report.
10423224 - Spot sputum screening: evaluation of an intervention in two homeless shelters.
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  The Australian and New Zealand journal of psychiatry     Volume:  30     ISSN:  0004-8674     ISO Abbreviation:  Aust N Z J Psychiatry     Publication Date:  1996 Apr 
Date Detail:
Created Date:  1996-12-27     Completed Date:  1996-12-27     Revised Date:  2009-11-11    
Medline Journal Info:
Nlm Unique ID:  0111052     Medline TA:  Aust N Z J Psychiatry     Country:  AUSTRALIA    
Other Details:
Languages:  eng     Pagination:  287-9     Citation Subset:  IM    
Affiliation:
Royal Hobart Hospital, Tasmania, Australia.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Antimanic Agents / adverse effects*,  therapeutic use
Bipolar Disorder / drug therapy*,  psychology
Dose-Response Relationship, Drug
Drug Administration Schedule
Female
Humans
Light*
Lithium Carbonate / adverse effects*,  therapeutic use
Middle Aged
Recurrence
Vision Disorders / chemically induced*
Chemical
Reg. No./Substance:
0/Antimanic Agents; 554-13-2/Lithium Carbonate

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Psychiatrists working in primary care: a survey of general practitioners' attitudes.
Next Document:  Psychogenic vomiting complicated by marijuana abuse and spontaneous pneumomediastinum.